Alert archive / Nebraska / Wind Advisories in 2022
Wind Advisory 9, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Apr 11, 2022, 3:55 PM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Apr 12, 2022, 12:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2022, 3:55 PM CDT (20:55 UTC)
- In effect from
- Apr 12, 2022, 12:00 PM CDT
- Expired
- Apr 13, 2022, 5:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1760 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- -86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836 WWUS73 KOAX 112055 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 355 PM CDT Mon Apr 11 2022 NEZ078-088>093-120500- /O.NEW.KOAX.WI.Y.0009.220412T1700Z-220413T0500Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 355 PM CDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Saline, Jefferson, Gage, Johnson, Nemaha, Pawnee and Richardson Counties. * WHEN...From noon Tuesday to midnight CDT Tuesday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
8 follow-up statements
920 WWUS73 KOAX 120858 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 358 AM CDT Tue Apr 12 2022 NEZ078-088>093-121700- /O.CON.KOAX.WI.Y.0009.220412T1700Z-220413T0500Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 358 AM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Saline, Jefferson, Gage, Johnson, Nemaha, Pawnee and Richardson Counties. * WHEN...From noon Tuesday to midnight CDT Tuesday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
952 WWUS73 KOAX 121616 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1116 AM CDT Tue Apr 12 2022 NEZ078-088>093-130030- /O.CON.KOAX.WI.Y.0009.220412T1700Z-220413T0500Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1116 AM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Johnson, Nemaha, Pawnee, Richardson, Gage, Jefferson and Saline Counties. * WHEN...Until midnight CDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
081 WWUS73 KOAX 122028 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 328 PM CDT Tue Apr 12 2022 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-130430- /O.EXB.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, and Nebraska City 328 PM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts of 45 to 55 mph, becoming northwest a 20 to 30 mph with gusts 40 to 50 mph. * WHERE...Portions of eastern Nebraska and western Iowa. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NEZ078-088>093-130430- /O.EXT.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 328 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Johnson, Nemaha, Pawnee, Richardson, Gage, Jefferson and Saline Counties. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Albright
702 WWUS73 KOAX 130055 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 755 PM CDT Tue Apr 12 2022 NEZ011-012-015>018-030>033-042-043-130600- /O.UPG.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ /O.NEW.KOAX.HW.W.0002.220413T0055Z-220413T0300Z/ /O.NEW.KOAX.WI.Y.0010.220413T0300Z-220413T0600Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 755 PM CDT Tue Apr 12 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds 40 to 50 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Nebraska. * WHEN...For the High Wind Warning, until 10 PM CDT this evening. For the Wind Advisory, until 1 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-130600- /O.CON.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 755 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...West winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
119 WWUS73 KOAX 130223 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 923 PM CDT Tue Apr 12 2022 NEZ011-012-015>018-030>033-042-043-130600- /O.CON.KOAX.HW.W.0002.000000T0000Z-220413T0300Z/ /O.CON.KOAX.WI.Y.0010.220413T0300Z-220413T0600Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 923 PM CDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds 35 to 45 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Nebraska. * WHEN...For the High Wind Warning, until 10 PM CDT this evening. For the Wind Advisory, until 1 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-130600- /O.CON.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 923 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
487 WWUS73 KOAX 130316 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1016 PM CDT Tue Apr 12 2022 NEZ011-012-015>018-030>033-042-043-130800- /O.EXP.KOAX.HW.W.0002.000000T0000Z-220413T0300Z/ /O.EXT.KOAX.WI.Y.0010.000000T0000Z-220413T0800Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 1016 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of northeast Nebraska. * WHEN...Until 3 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-130800- /O.EXT.KOAX.WI.Y.0009.000000T0000Z-220413T0800Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1016 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 3 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
613 WWUS73 KOAX 130720 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 220 AM CDT Wed Apr 13 2022 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-131000- /O.EXT.KOAX.WI.Y.0009.000000T0000Z-220413T1000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 220 AM CDT Wed Apr 13 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NEZ011-012-015>018-030>033-042-043-131000- /O.EXT.KOAX.WI.Y.0010.000000T0000Z-220413T1000Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 220 AM CDT Wed Apr 13 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of northeast Nebraska. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
710 WWUS73 KOAX 130951 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 451 AM CDT Wed Apr 13 2022 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-131100- /O.EXP.KOAX.WI.Y.0009.000000T0000Z-220413T1000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 451 AM CDT Wed Apr 13 2022 ...WIND ADVISORY WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING... While the wind advisory is expiring, gusts to 30 to 40 mph will be possible through the day. $$ NEZ011-012-015>018-030>033-042-043-131100- /O.EXP.KOAX.WI.Y.0010.000000T0000Z-220413T1000Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 451 AM CDT Wed Apr 13 2022 ...WIND ADVISORY WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING... While the wind advisory is expiring, gusts to 30 to 40 mph will be possible through the day. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:54 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 11, 3:54 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
354 PM CDT Mon Apr 11 2022
...Updated Forecast Discussion...
.DISCUSSION...
Issued at 351 PM CDT Mon Apr 11 2022
Large scale flow per WV imagery was showing zonal flow from the
central to western CONUS. Also noted is next feature of concern in
the way of a large upper low situated over the Pacific NW. As
this system crosses the Rockies late tonight increasing DPVA will
induce surface cyclogenesis in the vicinity of the NE panhandle
which will deepen substantially through the day on Tuesday.
As the surface low moves out of the front range a well defined dry
line will advance eastward across NE/KS. Ahead of the dry line dew
points are progged to reach the lows 60s. Forecast soundings
advertise stout capping will remain a factor through most of the
afternoon. However once eroded, cells should be popping within a
quite unstable environment with MLCAPE values 2500/3500 J/kg. In
addition to this, strong environmental shear will be on hand to
induce discrete rotating cells initially over eastern NE. Very steep
mid layer lapse rates atop increasing low level moisture suggest
large hail will likely accompany storms. There will be a distinct
possibility of tornadic supercells forming as well as ESRH values
are progged to reach 400-500 m2/s2. By early Tuesday evening, a
cold front drops out of SD into the CWA, boundary layer moisture
convergence will aid with storms transitioning to linear mode/QLCS
with the primary threat becoming straight line winds mainly south
of the I-80 corridor. Storm activity should be coming to a close
then by late evening with any lingering precip dissipating from
NW to SE.
Tuesday morning some light precip with maybe a few rumbles of
thunder may accompany a warm front lifting our of KS and into the
southern CWA. However, rather strong cap to about 800MB may
hinder development.
On Wednesday, subsidence behind the exiting cold front will equate
to dry but windy conditions.
Near zonal flow aloft with no major disturbances moving through will
mean dry conditions will continue heading into this weekend
Sunday through Monday morning several embedded impulses will mean
precip chances returning to the region.
As for headlines, low relative humidity combines with strong
southerly winds Tuesday afternoon will mean an increasing fire
weather threat along and west of a line from roughly Neligh to
Howells to Pleasant Dale. Also in effect is a wind advisory over
portions of southeast NE.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1211 PM CDT Mon Apr 11 2022
Main concern is wind. As surface high pressure continues to push
eastward into the mid MS valley surface winds will transition from
variable to southeast through this evening and remain so the
remainder of the period. A tight pressure gradient will result in
increasing speeds with gusts around 30kt as well. In addition to
this LLWS threat will increase late this evening through early
Tuesday morning.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory from noon Tuesday to midnight CDT Tuesday night
for NEZ078-088>093.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for NEZ016-030-031-042-043-050-065-078-088.
Red Flag Warning until 8 PM CDT this evening for NEZ011-016-017-
030-031.
IA...None.
&&
DISCUSSION...DEE
AVIATION...DEEHazardous weather outlook, Apr 11, 10:25 AM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1025 AM CDT Mon Apr 11 2022 IAZ043-055-056-069-079-080-090-091-NEZ012-015-018-032>034-042>045- 050>053-065>068-078-088>093-120530- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Cedar-Thurston-Wayne-Stanton-Cuming-Burt-Platte-Colfax-Dodge- Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass- Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1025 AM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday afternoon and evening. If thunderstorms do develop, there is potential for large hail, damaging wind gusts, and tornadoes. A Fire Weather Watch remains in effect for Tuesday for portions of eastern Nebraska due to very dry fuels, low relative humidity, and strong southerly winds. .SPOTTER INFORMATION STATEMENT... NEZ011-016-017-030-031-120530- Knox-Antelope-Pierce-Boone-Madison- 1025 AM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for portions of northeast Nebraska. .DAY ONE...Today and Tonight A Red Flag Warning is in effect from 1 PM to 8 PM for low relative humidity and very dry fuels. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday afternoon and evening. If thunderstorms do develop, there is potential for large hail, damaging wind gusts, and tornadoes. A Fire Weather Watch remains in effect for Tuesday for portions of eastern Nebraska due to very dry fuels, low relative humidity, and strong southerly winds. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed late Tuesday afternoon and early evening.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:21 AM CDT | Fire Weather Watch | OAX | Antelope, Boone, Butler, Colfax, Jefferson, Madison and 3 more | 24 hr |
Nearby
Wind Advisories in Nebraska, 2022Wind Advisories in Iowa, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.